# SDR 99ZZZX1359

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N258G
- Make and model: Lear 35A
- Aircraft serial: 443
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2607003368
- Condition: Leaking
- Location: Hydraulic System
- Part time: 4,731 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECKS OF HYDRAULIC SYSTEM (AFTER REPLACEMENT OF FLAP CONTROL VALVE), NOTED A HYDRAULIC LEAK OUT OF AN ALUMINUM HYDRAULIC LINE, PN 260-7003-368, FOR THE FLAP EXTEND SYSTEM.  THE LEAK WAS FROM A CORROSION PIN HOLE ABOAUT 1.50 INCHES FROM END OF LINE AND IN A 90 DEGREE BEND.  THE LINE IS PAINTED WITH ZINC CHROMATE INCLUDING THE AREA WITH THE PIN HOLE.  THE LINE APPEARS TO BE ORIGINAL.  THIS LINE IS LOCATED ABOVE THE WING, AFT OF THE LEFT MAIN WHEELWELL.
